# SDR 96UAL900915

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Engine: Pwa PW4056
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fuse Pin
- Part number: BACN10JC24CM
- Condition: Out Of Position
- Location: Nr 1 Pylon
- Part time: 12,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE PYLON INBOARD STRUT SPRING BEAM FUSE PIN MIGRATED OUT OF POSITION.  *S/D*  EXISTING FUSE PIN AND NUT REMOVED AND REPLACED WITH NEW PARTS.  ANALYSIS OF REMOVED FUSE PIN AND NUT DID NOT REVEAL ANY DISCREPANCIES.  PARTS SENT TO BOEING FOR FURTHER ANALYSIS.  FUSE PIN (P/N 310U2301-120).
